# SDR DALA2021101106220

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,056 hours, 16,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 LT ENTRY DOOR LOWER EMERGENCY LIGHT (FWD OF DOOR) BRACKET IS BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR LOWER EMERGENCY EXIT SIGN/LIGHT ASSY REF B767-300 AMM 33-51. (8023618)
